# SDR REXA2022081201865

- Difficulty date: July 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: CN6244230205
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL HINGE LINE FAIRING SKIN CRACKED IN HALF.	REPLACED HINGE LING FAIRING
